# SDR 2020F00227

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2982 DISCREPANCY: AFT CARGO STRINGER 36R CORRODED BETWEEN STA-1373 - STA-1461. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO STRINGER 36R BETWEEN STA-1373 - STA-1461 IAW B767-200 SRM 53-00-03.
